Medical Questions > Womens Health > Birth Control Forum

taken Plan B numerous times it is really affecting my cycle?

User Profile
Ok so I had my last period start on Feb 21st. It was a normal period. I was supposed to start my period March 20th and it has not come yet. In between those dates I have taken Plan B numerous of times. I know you aren't supposed to use it as a normal birth controll. I have taken Plan B on Feb 27th, March 6th, March 11th and March 22nd (2 days after my period should have started). If my perid doesn't start today I will be 5 days late. I am freaking out. Could it be that I took the Plan B so much that it is really affecting my cycle? My breasts are tender and I am agitated easily. Remember I also took Plan B 2 days after my period should have started..... Please help. Serious answers only please I do not want to be preached at. Thank you


Did you find this post helpful?
|

User Profile
replied April 25th, 2013
Birth Control Answer A43085
Hello,
Welcome to the ehealthforum and I am really glad to help you out. This delay in periods can be due to two obvious causes in your case. It can be due to stress or anxiety or hormonal imbalance caused by the post coital pills. The symptoms are not suggestive of any pregnancy but to have peace of mind, you should get your serum HCG levels estimated which is a more accurate test than urine test for pregnancy.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.


|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.